Taking Suboxone With Random New Side Effects - Couple Things..

2 Replies Updated



Conversation Starter

Lea MS Says:


Ill try to keep this as brief and frank as i can while making sure to be accurate... Im sort of groggy at the moment.... Let me start by saying, I had taken pills among other things recreationally as a teenager.. never developed an addiction but taking pills was nothing new or unknown to me but I had stopped from the age of about 16-22 because I watched it destroy those around me... Okay, so in 2012 (22 years old) I began taking small doses of oxycodone (unprescribed) to self medicate severe chronic pain. I started taking a quarter of a 30mg pill (7.5mg dose) and would feel relief of pain as well as euphoria. I did not take it daily but the use was somewhat regularly. It wasnt until early 2013 that I began to feel an "attachment" to them although not yet physically addicted. By winter 2013 I was up to about 15mg a day.

From there I would gradually increase my dose as I slowly developed a tolerance. I took the pills orally, and while I may have enjoyed the euphoric side effects, I took it primarily for my pain because my doctors werent doing anything at all for me. In April of 2015 I was up to 30-60mg a day and had begun to feel slight mental and physical withdrawal if I had to go without for several hours (runny nose, chills, lack of motivation, original chronic pain but no aches and pains of withdrawal, anxiety) and it became a huge financial issue for me. I was borrowing money and having to replace it and I was basically working just to pay for my rent, food, cigarettes, and more oxy. I was constantly broke and those close to me began to get slightly suspicious. At this point, I realized I was physically addicted and it was causing major problems with my work and financial aspects of life so I decided I wanted to stop. An old friend of mine who has been through the opiate mill many times, gave me the advice of getting a few weeks worth of suboxone (seven 8mg strips), and begin taking 2mg at the most given my relatively low oxy dosage and vaguely low usage time span.

I did and I felt great. I did have some break through pain and broke my suboxone cycle twice to help with the pain and honestly to feel the euphoria again coupled with curiosity, because I noticed that the low doses of oxy helped GREATLY with my anxiety and depression when kept at relatively low doses. In fact, I think it did more for my anxiety than my chronic pain. I travel for work, and I was away when I ran out of suboxone, I figured I would be fine and for almost a week though I was home free. Then I started to feel ill. I got the chills, upset/sensitive stomach with some diarrhea in the next couple days (very unlike me, i have an extremely strong stomach), heightened anxiety, and at that point I broke down and bought some oxycodone. When I ran out I realized how stupid that was because my post-suboxone sickness set in about 5 days after my last sub dose, and I was about 4 days in, so I was basically just a couple days out of the opiate woods entirely. So I swore to myself that if I could get prescribed a few more weeks supply of suboxone, I would ween myself off and that would be the last investment I make in this poorly thought of self medicated situation before it began to mess up my life a bit again- Im lucky it never got too bad to begin with.

I planned out a tappering method for myself (Im no doctor, but I do work in the health field so from what i knew and what i read i gave myself a tappering regimen). I was able to get five 8mg strips. So i planned for daily doses of: 2mg/day, 2mg/day, 2mg/day, 2mg/day, 1 mg/day, 2mg/day, 1mg, 2mg, 1mg, 1mg, and so on tappering down all the way to .25 mg one day none the next and .25 n none the next etc. **Side note, I noticed if I take the suboxone at night, I dont wake up thinking or worrying about needing pills or getting sick or wanting to contact something for something** Here's the crux of the matter: this time Im on day 5 taking the subs, and this time around I am experiencing insomnia, mildly increased anxiety, and just a couple hours ago I took my 2mg dose at 6pm, by 9:15/9:30 I was browsing online and began to nod. This has never happened on subs to me before and it was not an often occurrence when on oxy because I was taking minimal doses. This unintentional nodding lasted until 11pm. I kept trying to wake myself out of it but couldnt, while nodding I noticed my breathing was very shallow and my pulse was odd and increasing. These side effects were not intense enough to truly alarm me to the point of medical attention but enough to make a post on here half groggy/asleep.

My thought is that maybe my current dose of suboxone (2mg a day) is too high because my tolerance was able to go down over the last couple/few months? I am also worried about my breakthrough pain which is bothering me more this time around, however the suboxone on its own does help a bit with the chronic pain in general. I do not want to waste time and money on self medicated pain killers anymore I dont want it to inhibit my life anymore, but I am concerned about getting sick from the post-withdrawal of the suboxone or previous opiates in my body days after stopping my last subs. Has anyone experienced this before? I know this sounds very elementary and I am usually the one answering the questions but I figured I'd toss a line out and see if anyone had any thoughts or information for me. Thanks for bearing through all that, I know its sloppy and probably hard to follow- my apologies- its now midnight and im still groggy from my practically 2 hour unintentional nodding. Confused. Thanks in advance.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
mike hallcox Says:
via mobile

I have hepatitus can I contiue taking Suboxone Safe

REPLYSHAREREPORT
Was this helpful?     0     0  
2
marlene Says:
via mobile

I found Suboxone to be unreliable. I believe that the med can stay in ur body and not be eliminated via liver, kidneys. Therefore accumulated in the body which causes altered reaction to it. As it is normal time life is 48 62 hrs.

REPLYSHAREREPORT
Was this helpful?     1     0  


Viewing page 1 of 1     Reply


More Discussions:

Can I stop taking Contrave after a week without side effects
I've taken Contrave for a week, Can I stop taking it with? Well there be any side effects from stopping with out gra... 11 replies
iam taking krimson35 along with metformin tablets what are side effects & what is the time for pregnancy after 21 days of pills
iam 25 yrs old,my first baby got miscarried in 5 months an year ago, how to get pregnant for the next baby .as iam takin... 14 replies
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica
when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 6 replies
can i stop taking chantix without decreasing dosage as am having side effects that makes me want to the medication
I have been taking Chantix for almost 6 weeks and not smoking for almost 5 weeks. My dreams are not nightmares, but are ... 6 replies
What Are The Effects of Taking Naloxone/Suboxone Long Term?
I have heard some horror stories about the effecta of taking Naloxone containing products long term. I have heard people... 12 replies
Side effects of suboxone
I have been on suboxone now for just under a month. I think it is an amazing drug, i have had no cravings or interest in... 234 replies
suboxone side effects and questions
Hi. My girlfriend is a recovering addict and takes suboxone regularly (prescribed). Its hard for me to tell the differen... 4 replies
suboxone side effects - I need answers
Hello everyone, I was addicted to percocet for about a yr, i have degenerative osteo arthritis, extremely painful, have ... 3 replies
Suboxone Side Effects skin electrified
Swim was on suboxone then he stoped taking it as i was on the biodone and he started running with me, he had around 12 m... 2 replies
suboxone Side Effects
I have just started Suboxone 8/2, since the fentanyl patches (150meq) were not making a difference in the severe pain th...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 16 May 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA